MAUDE Adverse Event Report: ICU MEDICAL INC BIVONA TRACHEOSTOMY TUBE, ADULT; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL INC BIVONA TRACHEOSTOMY TUBE, ADULT; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 670175
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when doing inflation during pre-test the water abnormally remained in the pilot balloon and had difficulty entering the cuff, and resistance was observed.The same problem seemed to occur during deflation.Additionally, it seemed to be uneven inflation on both sides of cuff.The device is available for investigation.Event occurred during pre-test in taiwan.There were no patient harm or adverse events reported as a result of the event.
 
Additional Manufacturer Narrative
One device was returned for analysis of complaint of inflation and deflation issues.Investigation found deflation rates were observed to be within acceptable ranges, and no additional resistance was noticed during inflation.Asymmetrical inflation was observed.No visible damage or imperfections were identified.Device met acceptance criteria for leak testing asymmetrical inflation.No defects were identified and reported complaint issue could not be reproduced.The defect could not be confirmed or attributed to the manufacturing process.No further action is planned at this time.This file was originally incorrectly filed under registration number mrn (b)(6).The date of that submission was 8-mar-2025.

Brand Name
BIVONA TRACHEOSTOMY TUBE, ADULT
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24240279
Report Number3012307300-2026-00792
Device Sequence Number9184088
Product Code JOH
UDI-Device Identifier15021312006063
UDI-Public(01)15021312006063(17)280111(10)4366563
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number670175
Device Lot Number4366563
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown